# SDR DL72S982290

- Difficulty date: November 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521DA
- Make and model: Boeing 727232
- Aircraft serial: 21472
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZ TORQUE BOX ANGLE CRACKED STA 1263 BELOW FWD END OF ACTUATOR PAD.  HORIZ GUSSET ANGLE CRACKED STA 1263 BELOW ACTUATOR PAD.  REPLACED ANGLE AND GUSSET PER SRM 53-10-10 FIG 1-3.
